American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Masayoshi Takeda. A tightness property of a symmetric Markov process and the uniform large deviation principle. Proc. Amer. Math. Soc. 141 (2013) 4371-4383.
Abstract, references, and article information   
View Article: PDF

[2] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[3] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information   
View Article: PDF

[4] Kenichiro Yamamoto. On the weaker forms of the specification property and their applications. Proc. Amer. Math. Soc. 137 (2009) 3807-3814. MR 2529890.
Abstract, references, and article information   
View Article: PDF

[5] Ian Melbourne. Large and moderate deviations for slowly mixing dynamical systems. Proc. Amer. Math. Soc. 137 (2009) 1735-1741. MR 2470832.
Abstract, references, and article information   
View Article: PDF

[6] Pedro Terán. A large deviation principle for random upper semicontinuous functions. Proc. Amer. Math. Soc. 134 (2006) 571-580. MR 2176026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ana Meda. Conditional weak laws in Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2597-2609. MR 1974661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Deli Li, Andrew Rosalsky and Dhaifalla K. Al-Mutairi. A large deviation principle for bootstrapped sample means. Proc. Amer. Math. Soc. 130 (2002) 2133-2138. MR 1896050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daehong Kim, Masayoshi Takeda and Jiangang Ying. Some variational formulas on additive functionals of symmetric Markov chains. Proc. Amer. Math. Soc. 130 (2002) 2115-2123. MR 1896048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Harold Bell and Wlodzimierz Bryc. Variational representations of Varadhan functionals. Proc. Amer. Math. Soc. 129 (2001) 2119-2125. MR 1825925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Patrice Bertail, Anthony Gamst and Dimitris N. Politis. Moderate deviations in subsampling distribution estimation. Proc. Amer. Math. Soc. 129 (2001) 551-557. MR 1707507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raphaël Cerf. Large deviations for sums of i.i.d. random compact sets. Proc. Amer. Math. Soc. 127 (1999) 2431-2436. MR 1487361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander R. Pruss. Randomly sampled Riemann sums and complete convergence in the law of large numbers for a case without identical distribution. Proc. Amer. Math. Soc. 124 (1996) 919-929. MR 1301524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John R. Baxter and Naresh C. Jain. A comparison principle for large deviations . Proc. Amer. Math. Soc. 103 (1988) 1235-1240. MR 955016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chandrakant M. Deo and Gutti Jogesh Babu. Probabilities of moderate deviations in a Banach space . Proc. Amer. Math. Soc. 83 (1981) 392-397. MR 624938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. C. Fu and R. Wong. An asymptotic expansion of a beta-type integral and its application to probabilities of large deviations . Proc. Amer. Math. Soc. 79 (1980) 410-414. MR 567982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David G. Kostka. Convergence rate for a large deviation probability . Proc. Amer. Math. Soc. 43 (1974) 393-396. MR 0345174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1